# SDR YENA2025011700070

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,079 hours, 460 cycles
- System (JASC): 2300 · Communications System
- Part: Comms Unit
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' MULTIPLE FAILURES ON BOTH RMPS.MANIPULATION OF FREQS LOOKED NORMAL,BUT ORIGINAL FREQS REMAINED ACTIVE DESPITE NOT BEING DISPLAYED. AFFECTED VHF1/HF1,HF2 AND PREVIOUSLY ATC REPEAT FAILURES; REF TSM 23-11-00/ 23-51-00-740-121A, UNABLE TO REPLICATE FAULTS. ACCOMPLISHED TEST OF BOTH HF, VHF AND SELCAL USING MULTIPLE FREQ'S TX AND RX ON CAPT'S AND F/O'S RMPS, ALL OPS CHK OKAY. REMOVED AND REPLACED AMU AS A PRECAUTIONARY T/SHOOTING, A/C OKAY FOR CONTINUE IN SVC IAW AMM 23-51-00.
